Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Delayed periods, sex, light bleeding, cramps, pregnancy symptoms. Chances of pregnancy?

My period normally comes on the 9th of every month. Last month of aug. my period was 2wks late nd this month my period came today after being 15dys late bt I had sex last night. i ve had lots of cramping bt the flow has been light I only used one pad all day. I ve had some pregnancy symptoms . My question is should I go see a docter and is there a possibility that I might be pregnant
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.

As your periods are irregular it is difficult to predict the time of ovulation.
So the chance of pregnancy cannot be rule out.
Better to get examined once by gynecologist to rule out the possibility of pregnancy.
Especially ectopic pregnancy has to be ruled out as early as possible in your case as in can present with these symptoms and it is an surgical emergency.

Take care.

Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor